Asymptotics of the mild solution of a parabolic equation with a general stochastic measure

Authors

DOI:

https://doi.org/10.17721/1812-5409.2023/2.8

Keywords:

asymptotic behavior, stochastic measure, stochastic parabolic equation, mild solution, Besov space

Abstract

We study the Cauchy problem for a parabolic equation on the line driven by a general stochastic measure. Under some assumptions, we prove that the mild solution tends to zero almost surely as the absolute value of the spatial variable tends to infinity.

Pages of the article in the issue: 75 - 81

Language of the article: English

References

KWAPIEN, S. and WOYCZYNSKI, W.A. (1992) Random Series and Stochastic Integrals: Single and Multiple. Boston: Birkhauser.

RADCHENKO, V.N. (1997) On a definition of the integral of a random function, Theory of Probability and its Applications. 41 (3). p. 597-601.

DA PRATO, G. and ZABCZYK, J. Stochastic Equations in Infinite Dimentions. Encyclopedia Math. Appl. 45. Cambridge: Cambridge Univ. Press, 1992.

BODNARCHUK, I.M. (2017) Regularity of the Mild Solution of a Parabolic Equation with Stochastic Measure. Ukrainian Mathematical Journal. 69 (1). p. 1-18.

BODNARCHUK, I.M. & RADCHENKO, V.M. (2012) Asymptotic behavior of a solution of the heat equation with general stochastic measure. Scientific Herald of Yuriy Fedkovych Chemivtsi National University. Series: mathematics. 2 (1), p. 7-11.

MANIKIN, B. (2022) Asymptotic properties of the parabolic equation driven by stochastic measure. Modern Stochastics: Theory and Applications. 9 (4). p. 483-498.

RADCHENKO, V.M. (2012) Asymptotic behavior of a solution for the heat equation with a stochastic measure as t->∞. Scientific Bulletin of Uzhhorod University. Series of Mathematics and Informatics. 23 (1). p. 119-124.

BODNARCHUK, I. (2019) Asymptotics of the mild solution of a wave equation in three-dimensional space driven by general stochastic measure. Bulletin of Taras Shevchenko National University of Kyiv. Series: Physics and Mathematics. no. 4. p. 12-17.

BODNARCHUK, I.M. & RADCHENKO, V.M. (2020) The wave equation in the three-dimensional space driven by a general stochastic measure Theory of Probability and Mathematical Statistics. 100. p. 43-60.

BODNARCHUK, I. (2016) Asymptotic behavior of a mild solution of the stochastic heat equation. Bulletin of Taras Shevchenko National University of Kyiv. Maths. Mechanics. no. (2) 36, p. 40-42.

RADCHENKO, V. (2009) Mild solution of the heat equation with a general stochastic measure. Studia Mathematica. 194 (3). p. 231-251.

KAMONT, A. (1997) A discrete characterization of Besov spaces. Approx. Theory Appl. (N.S.). 13 (2). p. 63-77.

ILYIN, A.M., KALASHNIKOV, A.S. and OLEYNIK, O.A. (2002) Linear second-order partial differential equations of the parabolic type. J. Math. Sci. 108 (4). p. 435-542.

Downloads

Published

2023-12-23

How to Cite

Bodnarchuk, I. (2023). Asymptotics of the mild solution of a parabolic equation with a general stochastic measure. Bulletin of Taras Shevchenko National University of Kyiv. Physical and Mathematical Sciences, (2), 75–81. https://doi.org/10.17721/1812-5409.2023/2.8

Issue

Section

Algebra, Geometry and Probability Theory